Skip to Content
Exit Menu

Newest selected publications

Fairclough, HE., Gilbert, M., Pichugin, A., Tyas, A. and Firth, I. (2018) 'Theoretically optimal forms for very long span bridges under gravity loading'. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. ISSN: 1471-2946 Open Access Link

Journal article

Nolde, E., Pichugin, AV. and Kaplunov, J. (2018) 'An asymptotic higher-order theory for rectangular beams.'. Proc Math Phys Eng Sci, 474 (2214). pp. 20180001. ISSN: 1364-5021 Open Access Link

Journal article

Pichugin, AV. and Prikazchikov, DA. (2016) 'Remarks on explicit strong ellipticity conditions for anisotropic or pre-stressed incompressible solids'. QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS, 69 (1). pp. 67 - 81. ISSN: 0033-5614 Open Access Link

Journal article

Pichugin, AV., Tyas, A., Gilbert, M. and He, L. (2015) 'Optimum structure for a uniform load over multiple spans'. STRUCTURAL AND MULTIDISCIPLINARY OPTIMIZATION, 52 (6). pp. 1041 - 1050. ISSN: 1615-147X Open Access Link

Journal article

Pichugin, AV. and Rogerson, GA. (2012) 'Extensional edge waves in pre-stressed incompressible plates'. MATHEMATICS AND MECHANICS OF SOLIDS, 17 (1). pp. 27 - 42. ISSN: 1081-2865

Journal article
More publications(7)